# SDR AALA201807209013

- Difficulty date: July 17, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 12,311 hours, 3,401 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM SMOKE LAVATORY, SMOKE CAME ON MOMENTARILY IN CRUISE. FLIGHT ATTENDANTS WERE UNABLE TO VERIFY. MAINTENANCE COMPLIED WITH TSM 26-17-00-810-804-A, ALSO CHECKED ALL OTHER LAVATORIES AND SMOKE DETECTORS. NO DEFECTS NOTED.
